# SDR DALA1126899871

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 693 AND 712 LEFT LONGERON 19 BATH TUB FITTING HAS CORROSION CPCP TASK 53-53300.  REMOVED FITTING IAW DC-9 SRM 51-30-5.  LOCATED, DRILLED AND INSTALLED NEW FITTING P/N 5913055-507 PO 1040W001 IAW DC-9 SRM 51-10-4 & 51-30-5 P-205.
